# SDR AWXA9600737

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND RT OVERWING EMERGENCY LIGHT POWER SUPPLY FAILS SELF TEST.  REMOVED AND REPLACED RT OVERWING EMERGENCY LIGHT POWER SUPPLY SYSTEM.  REMOVED AND REPLACED RT OVERWING BATTERY PACK, OPS CHECK GOOD.  POWER SUPPLY 321454 0704 INOP RT OVERWING.
